Spectrum of the Wilson Dirac Operator at Finite Lattice Spacings

Akemann G, Damgaard PH, Splittorff K, Verbaarschot JJM (2011)
Phys. Rev. D 83(8): 085014.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
We consider the effect of discretization errors on the microscopic spectrumof the Wilson Dirac operator using both chiral Perturbation Theory and chiralRandom Matrix Theory. A graded chiral Lagrangian is used to evaluate themicroscopic spectral density of the Hermitian Wilson Dirac operator as well asthe distribution of the chirality over the real eigenvalues of the Wilson Diracoperator. It is shown that a chiral Random Matrix Theory for the Wilson Diracoperator reproduces the leading zero-momentum terms of Wilson chiralPerturbation Theory. All results are obtained for fixed index of the WilsonDirac operator. The low-energy constants of Wilson chiral Perturbation theoryare shown to be constrained by the Hermiticity properties of the Wilson Diracoperator.
Erscheinungsjahr
Zeitschriftentitel
Phys. Rev. D
Band
83
Zeitschriftennummer
8
Seite
085014
ISSN
eISSN
PUB-ID

Zitieren

Akemann G, Damgaard PH, Splittorff K, Verbaarschot JJM. Spectrum of the Wilson Dirac Operator at Finite Lattice Spacings. Phys. Rev. D. 2011;83(8):085014.
Akemann, G., Damgaard, P. H., Splittorff, K., & Verbaarschot, J. J. M. (2011). Spectrum of the Wilson Dirac Operator at Finite Lattice Spacings. Phys. Rev. D, 83(8), 085014. doi:10.1103/PhysRevD.83.085014
Akemann, G., Damgaard, P. H., Splittorff, K., and Verbaarschot, J. J. M. (2011). Spectrum of the Wilson Dirac Operator at Finite Lattice Spacings. Phys. Rev. D 83, 085014.
Akemann, G., et al., 2011. Spectrum of the Wilson Dirac Operator at Finite Lattice Spacings. Phys. Rev. D, 83(8), p 085014.
G. Akemann, et al., “Spectrum of the Wilson Dirac Operator at Finite Lattice Spacings”, Phys. Rev. D, vol. 83, 2011, pp. 085014.
Akemann, G., Damgaard, P.H., Splittorff, K., Verbaarschot, J.J.M.: Spectrum of the Wilson Dirac Operator at Finite Lattice Spacings. Phys. Rev. D. 83, 085014 (2011).
Akemann, Gernot, Damgaard, P. H., Splittorff, K., and Verbaarschot, J. J. M. “Spectrum of the Wilson Dirac Operator at Finite Lattice Spacings”. Phys. Rev. D 83.8 (2011): 085014.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1012.0752

Inspire: 879427

Suchen in

Google Scholar